MAUDE Adverse Event Report: BAXTER HEALTHCARE - CARTAGO CLEARLINK CONTINU-FLO SOLUTION SET; SET, ADMINISTRATION, INTRAVASCULAR

BAXTER HEALTHCARE - CARTAGO CLEARLINK CONTINU-FLO SOLUTION SET; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 2H8537
Medical Device Problem Codes Crack (1135); Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that an unspecified quantity of clearlink continu-flo solution sets were leaking or had a crack (not specified further).This event occurred during patient use.There was no patient injury or medical intervention associated with this event.No additional information is available.
 
Additional Manufacturer Narrative
Two (2) actual samples were received for evaluation.A visual inspection was performed and it was noted that one (1) sample had a separation between the inlet part of the check valve.There were no issues noted with sample two (2).Functional testing was performed on sample two (2) including pressure testing and clear passage under water testing with no issues noted.The reported condition was verified in sample one (1); however, not verified for sample two (2).The cause of the reported condition was a manufacturing issue.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
CLEARLINK CONTINU-FLO SOLUTION SET
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
BAXTER HEALTHCARE - CARTAGO
cartago
MDR Report Key8561998
Report Number1416980-2019-02399
Device Sequence Number11179267
Product Code FPA
UDI-Device Identifier00085412080901
UDI-Public(01)00085412080901
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K961225
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/31/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number2H8537
Device Lot NumberR18I26071
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/22/2019
Initial Date Received by Manufacturer 04/02/2019
Supplement Date Received by Manufacturer05/29/2019
Initial Report FDA Received Date04/29/2019
Supplement Report FDA Received Date05/31/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNSPECIFIED MEDICATION.